EconPapers    
Economics at your fingertips  
 

On the modulus of U -convexity

Satit Saejung

Abstract and Applied Analysis, 2005, vol. 2005, 1-8

Abstract:

We prove that the moduli of U -convexity, introduced by Gao (1995), of the ultrapower X ˜ of a Banach space X and of X itself coincide whenever X is super-reflexive. As a consequence, some known results have been proved and improved. More precisely, we prove that u X ( 1 ) > 0 implies that both X and the dual space X ∗ of X have uniform normal structure and hence the “worth” property in Corollary 7 of Mazcuñán-Navarro (2003) can be discarded.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/716725.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/716725.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:716725

DOI: 10.1155/AAA.2005.59

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:716725